# SDR VJ960001R1

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: DH7ZG
- Condition: Failed
- Location: Cb Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN POWER WAS TRANSFERRED FROM EXTERNAL POWER UNIT TO APU, A LOUD ARCING NOISE WAS HEARD FROM BEHIND CAPTAINS SEAT.  CABIN LIGHTS WENT OUT AND GROUND SENSE BUS CONTROL CIRCUIT BREAKER POPPED AND SMOKE APPEARED FROM CIRCUIT BREAKER PANEL. REMOVED AND REPLACED GROUND SERVICE EXTERNAL POWER RELAY IAW MM SECTION 24-40.  PERFORMED A SYSTEM OPERATION CHECK AND SYSTEM CHECKED GOOD.  (M)
